# SDR REXA2024102901151

- Difficulty date: January 17, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 22,705 hours, 17,143 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT VERTICAL STAB DRAG ANGLE IS CRACKED INSTALLED SERVICEABLE DRAG ANGLE AFT, LH SIDE WITH PN AV670-21186-003 IAW CRJ900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
